The source-item coverage of the exponential function

Abstract : Statistical distributions in the production of information are most often studied in the framework of Lotkaian informetrics. In this article, we recall some results of basic theory of Lotkaian informetrics, then we transpose methods (Theorem1) applied to Lotkaian distributions by Leo Egghe (Theorem 2) to the exponential distributions (Theorem 3, Theorem 4). We give examples and compare the results (Theorem 5). Finally, we propose to widen the problem using the concept of exponential informetric process (Theorem 6).
docType_s :
Journal articles
Journal of Informetrics, Elsevier, 2007, 1(2007), pp.59-67


http://archivesic.ccsd.cnrs.fr/sic_00171403
Contributor : Thierry Lafouge <>
Submitted on : Wednesday, September 12, 2007 - 12:00:18 PM
Last modification on : Thursday, September 13, 2007 - 10:00:53 AM

Identifiers

  • HAL Id : sic_00171403, version 1

Collections

Citation

Thierry Lafouge. The source-item coverage of the exponential function. Journal of Informetrics, Elsevier, 2007, 1(2007), pp.59-67. <sic_00171403>

Export

Share

Metrics

Consultation de
la notice

107

Téléchargement du document

7